Channel Partners Evolution Conference & Expo is part of the Informa Tech Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Andi Mann

Inside The Mind of a Transformational CIO.

Splunk

Rob Rae

The Massive Growth Opportunity for the Channel

Datto

Carolee Gearhart

It Takes an Ecosystem: How Partnerships Can Drive Digital Transformation

Google Cloud

8:30am - 6:00pm 570 mins
Info
Registration
Registration sponsored by RingCentral
8:30am - 8:45am 15 mins
Info
Keynote Programming
Breakfast & Networking sponsored by Datto

Open to all attendees.

8:30am - 6:00pm 570 mins
Info
Expo Hall
Expo Hall Open sponsored by AT&T

Open to all attendees and exhibitors. 

8:30am - 5:00pm 510 mins
Info
Alliance Makers Roundtables
Alliance Makers Roundtables
  • Tina Gravel - SVP Global Channels and Alliances, Cyxtera
  • Kathryn Rose - Founder, wiseHer
  • Janet Schijns - CEO, JS Group
  • Michael Schmidtmann - Peer Group Facilitator and Business Coach, Trans4mers
  • Carrie Simpson - CEO and Founder, Managed Sales Pros

Open to Exhibitors, Sponsors & Supplier Badges. 

Schedule:

8:30 - 9:10 a.m. 

Roundtable 1    Marketing w Kathryn Rose

Roundtable 2    Sales Compensation Strategies with Michael Schmidtmann

Roundtable 3


9:20 - 10:00 a.m.

Roundtable 1   

Roundtable 2   

Roundtable 3


10:10 - 10:50 a.m.

Roundtable 1    Tina Gravel

Roundtable 2

Roundtable 3


11:00 a.m. – Noon

1:1 with Janet Schijns and Tina Gravel - Channel Myths - Recruiting Performing Partners 


12:00 - 12:40 p.m.

Roundtable 1    Sales with Kathryn Rose

Roundtable 2    Shark Tank Continued with Janet Schijns

Roundtable 3


12:50 - 1:30 p.m.

Roundtable 1    

Roundtable 2   

Roundtable 3


1:40 - 2:20 p.m.

Roundtable 1    Objection Handling – How to Get to Yes with Carrie Simpson

Roundtable 2   

Roundtable 3   


3:00 – 5:00 p.m.

1:1

8:30am - 6:00pm 570 mins
Info
Recharging Zone sponsored by WTG, an AppSmart Company
Recharging Zone sponsored by WTG, an AppSmart Company

Location: Booth 717

WTG is bringing the relaxation solution to Evolution. Drop by the Recharging Zone, juice up your phone, put your feet up or meet with other attendees — and don’t forget to book some time with our massage therapists.

Open to all attendees & Exhibitors.

8:30am - 6:00pm 570 mins
Info
Business Transformation Station
Business Transformation Station

Whether you're an established MSP/agent/consultant investigating new ways to streamline your business or a partner with an entrepreneurial spirit eager to start your own successful telecom enterprise, you'll find the software solutions you need at the Business Transformation Station. The BTS is an experience area open for partners to visit with well-established, best-of-breed vendors whose solutions can be combined to transform all aspects of your business or used individually to target specific need areas.

8:45am - 8:50am 5 mins
Info
Keynote Programming
Keynote
  • Keynote Emcee Mike LaPeters - Vice President of Worldwide MSP & Channel Operations, MalwareBytes

Open to all attendees.

8:50am - 9:00am 10 mins
Info
Keynote Programming
Lightning Talk: 5 Hard Facts You Need to Face About Your Business
  • Speaker Andy Steinke - Director, Channel Sales, BCM One

For a large, successful managed solution provider, it’s humbling to be told that you’re not as lean and mean as you thought. That’s just what happened when my company opened its books and asked a top consultant to analyze policies, practices and metrics. I won’t lie — the conversation got a bit ugly at times. But in the end, we realized that we needed to STOP, RETHINK and RE-STRATEGIZE.

In this lightning talk, we will share key insights, KPIs and recommendations from that consulting engagement. If you can face a few hard truths, the outcome will be a more efficient approach to doing business and better results over the long term.

Open to all attendees.

9:00am - 9:10am 10 mins
Info
Keynote Programming
Trailblazer: Cyber 2021: What Today’s DoD Projects Reveal About Tomorrow’s Enterprise Threat Landscape
  • Speaker Mike Davis - CTO, GoSecure

Supporting the combatant is a core mission of the DoD. There are new innovations spanning from AI to SecOps, but few enterprise organizations — or the partners that support them — leverage them to help reduce risk. Join Michael A. Davis, author of “Hacking Exposed,” to learn about the latest DoD projects and their implications for the security programs MSPs offer their enterprise clients, plus what advanced technology and processes used within the DoD are ready for the enterprise.

Open to all attendees.

9:00am - 10:00am 60 mins
Info
VIP Session with Tech Data
VIP Session with Tech Data: Adventures in Cyber Security: Hacks to Improve Your Cyber Programs

New cyberthreats are emerging daily and are posing complex challenges to companies of all sizes. Many of these companies not only expect their solution providers to address their current security challenges, often times through managed services, but anticipate future security risks. In this session, you will learn how to design security into your managed services strategy and how Tech Data can help you produce a well-thought out security roadmap for your transformation.

Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Roosevelt Room

9:00am - 10:00am 60 mins
Info
VIP Session with Fortinet
VIP Session with Fortinet: Building Your MSSP Practice to Meet the Market Demands

Your customers are evolving, the technology landscape is evolving, and if you’re not evolving, you’re likely to be left in the dust. SD-WAN, IoT, the desire for cloud-based services, just to name a few, mean you need to build and adapt your services practice to meet the new demand. Join us for an informative, actionable session to learn what steps you should take to evolve your services practice into one that will not only meet new demands, but be quickly profitable.

Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Lincoln Room

9:10am - 9:20am 10 mins
Info
Keynote Programming
Fastball: AVANT: 10X Your Business as a Trusted Adviser presented by AVANT

Join Drew Lydecker, president and co-founder of AVANT, as he shares insights on how fast your customers are evolving from their legacy IT platforms to today’s next-generation solutions, like SD-WAN, UCaaS and cybersecurity. It is the Golden Age of the Trusted Adviser, and there has never been a better opportunity to be in the position you are in! Come see why at our Fastball!

Speaker: Drew Lydecker, Co-Founder & President, AVANT

Open to all attendees.

9:20am - 9:45am 25 mins
Info
Keynote Programming
Inside The Mind of a Transformational CIO.
  • Speaker Andi Mann - Chief Technology Advocate, Splunk

As an intense future of innovation and disruption unfolds, the CIO and other IT leaders are becoming more and more critical to business success. Indeed, as business leaders see opportunities in digital transformation, internet of things, blockchain, mobile, multicloud, analytics, AI and more, they expect CIOs to not just support these transformative initiatives, but to own and drive them.

This session will give you insight into the mindset of this new “transformational CIO,” including:

  • The key technologies, approaches and roles they are adopting to deliver ‘New IT’
  • Their changing attitudes regarding technology, business and innovation
  • How to help them drive digital innovation and meet business goals

With many real-world examples, you will learn about new opportunities to become an indispensable partner for the transformational CIO as they fuel disruption, innovation and business success.

Open to all attendees.

9:45am - 9:55am 10 mins
Info
Keynote Programming
Fastball presented by WTG

Open to all attendees.

9:55am - 10:20am 25 mins
Info
Keynote Programming
The Massive Growth Opportunity for the Channel
  • Speaker Rob Rae - Vice President of Business Development, Datto

The channel is poised to grow, on average, 72 percent over the next four years. That's going to be accomplished through great support, sales, marketing and vendor relationships. At Datto, we are developing our MSP-only technology at a rapid pace to give you competitive advantages and significant growth opportunities. In this keynote, we’ll explain how.

Open to all attendees.

9:55am - 12:00pm 125 mins
Info
Channel Futures Theater
Channel Futures Theater Stage
  • Tina Gravel - SVP Global Channels and Alliances, Cyxtera
  • Angela Leavitt - Founder, Chief Mojo-Making Officer, Mojo Marketing
  • Carrie Simpson - CEO and Founder, Managed Sales Pros
  • Erick Simpson - Chief Strategist, ErickSimpson.com

Open to those with Exhibitor, Sponsor and Supplier Badges. 

Schedule:

9:55 - 10:00 a.m.          Welcome with Erick Simpson

10:00 - 10:20 a.m.        Is Automation Helping or Hurting Your Sales Process? With Carrie Simpson

10:20 - 10:40 a.m.        Tina Gravel

10:40 - 11:00 a.m.        Close More Faster with Social Selling with Kathryn Rose 

11:00 - 11:20 a.m.       

11:20 - 11:40 a.m.       

11:40 a.m. - Noon         

10:25am - 11:10am 45 mins
Info
Business Strategy Track
Reality Checking the Master Agent Relationship
  • Moderator Jeff Sumner - Co-Founder, Corporate Technologies Group
  • Panelist Ira Feuerstein - Vice President of Strategic Partnerships, Nextiva

For MSPs, working with a master agent is the key to adding cloud, telecom and other recurring as-a-service revenue — and profit — generators. However, MSPs need to understand just what they can expect. In this session, Jeff Sumner, co-founder of Corporate Technologies Group, will reveal the differences to look for among the large masters, what level of hand-holding you can realistically expect and key points to look for in contracts. What are reasonable expectations for quoting and resolving issues for customers and what are the must-ask questions around payouts, margins, renewal terms and more? Join us to find out.

All Access pass or Conference & Expo pass required to attend this session. 

10:25am - 11:10am 45 mins
Info
Marketing & Technology Track
Meet the Rainmakers
  • Moderator Michael Schmidtmann - Peer Group Facilitator and Business Coach, Trans4mers
  • Panelist Dave Dyson - Communications Visionary & Thought Leader, Eclipse Telecom
  • Panelist Michelle Hyde - President & Founder, Hyde Group
  • Panelist Frank Lusko - EVP Sales & Marketing, CWPS

Who are the most successful people in the channel, and what can you learn from them? This rock-star panel consists of sales and thought leaders who consistently outsell, out-earn, and outthink the competition. Each panelist is a recognized industry leader who delivers a staggering 10 times — or more — industry-average sales productivity.

We’ll drill down into what these high achievers do to deliver peak performance in sales and business development. How they create a high-achievement corporate culture and attract top talent. How they identify, target and win the “whale” accounts. How they stay two steps ahead of everyone else.

You will learn:

Secrets to winning $100,000+ monthly recurring revenue accounts

  • How to create a lead-generation engine
  • Tips to maximize sales and marketing automation tools
  • Tricks for managing high-performance sales teams

All Access pass or Conference & Expo pass required to attend this session. 

11:20am - 12:05pm 45 mins
Info
Business Strategy Track
Are You Experienced? How CX Matters in Today’s Market
  • Moderator Carolyn April - Senior Director, Industry Analysis , CompTIA

Today, 89% of companies in the overall economy say they compete primarily on the basis of customer experience. They have good reason for doing so. The quality of CX often determines whether clients stick with or ditch a brand. In the channel, firms are jockeying to leverage today’s emerging CX tools, integrated touchpoints and customer support mechanisms to provide a positive journey for their clients. Join this session for the latest CompTIA research that explores how today’s channel companies are upping their CX game, from business development and sales efforts to onboarding and ongoing support.

All Access pass or Conference & Expo pass required to attend this session. 

11:20am - 12:05pm 45 mins
Info
Marketing & Technology Track
Cold Calling for Fun and Profit
  • Speaker Carrie Simpson - CEO and Founder, Managed Sales Pros

We get it, you hate cold calling. That’s because you’re not doing it right. In this session you’ll learn techniques for success from an expert on the art and science of cold calling, including real-world examples of calls that went very, very wrong and a few that earned MSPs new business.

All Access pass or Conference & Expo pass required to attend this session. 

11:55am - 12:15pm 20 mins
Info
Keynote Programming
Lunch & Networking sponsored by Verizon

Open to all attendees.

12:00pm - 4:00pm 240 mins
Info
BCM One Technology Lounge
BCM One Technology Lounge - Room: 154B

Location: Room 154B

Come for a Drink, Stay for the Partnership

Stop by the BCM One Technology Lounge – Room: 154B. Enjoy a drink and appetizers. Discover why agents and VARS are loyal partners with BCM One.

BCM One has a unique hybrid business model – master agency and managed solutions provider. As a channel partner you get the best of both worlds – an array of select technology suppliers to integrate into client deals and our own managed solutions resulting in revenue protection and overall more control of your client solutions. All built on our highly reputable 27+ years in the business. Schedule a meeting at marketing@bcmone.com.

Open to all attendees.

12:15pm - 12:20pm 5 mins
Info
Keynote Programming
Keynote
  • Keynote Emcee Andrew Pryfogle - Chief Market Development Officer, Pax8

Open to all attendees.

12:20pm - 12:45pm 25 mins
Info
Keynote Programming
It Takes an Ecosystem: How Partnerships Can Drive Digital Transformation
  • Speaker Carolee Gearhart - Global Channel Chief, Vice President of Worldwide Channel Sales, Google Cloud

Enterprises are undergoing digital transformations and are increasingly working with an ecosystem of cloud providers, systems integrators, solutions providers, technology integrators and more. During this keynote, Carolee Gearhart, vice president of worldwide channel sales at Google Cloud, will explore the critical role that partnerships play in driving customer success, as well as the opportunities that digital transformation is creating for an entire ecosystem of cloud-centric businesses

Open to all attendees.

12:30pm - 1:30pm 60 mins
Info
VIP Session with Flexential
VIP Session with Flexential: Selling DR Solutions: How to Start the Conversation and Position It

Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Lincoln Room

12:30pm - 1:30pm 60 mins
Info
VIP Session with Oracle
VIP Session with Oracle: Time to Deliver the Self-Driving, Self-Healing Network

Enterprises are rethinking their network as applications shift to the cloud, IT becomes more distributed, and data resides everywhere. Oracle’s unique position as both a cloud application and SD-WAN provider is helping customers:

• Deliver the most reliable and best performing cloud experience possible through its application aware network

• Provide a self-driving and healing network resulting in exceptional quality of experience for end users and services

• Operate their network with full visibility and unparalleled failsafe capabilities

Join us to learn how Oracle’s VP SD-WAN Software Design and Co-Founder of Talari Networks, John Dickey, is building the future of the SD-WAN space.

You will also hear from Gary Levy, VP of Enterprise Communications Sales; George Just, VP SD-WAN Sales; and our expert partner panel on how to leverage the power of Oracle's Failsafe SD-WAN to grow your business.


Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Roosevelt Room

12:45pm - 12:55pm 10 mins
Info
Keynote Programming
Fastball: What’s New With Poly

Learn more about the new Poly and our broad portfolio of endpoints for channel partners selling hosted voice solutions. We’ll unveil the latest additions to our voice product portfolio, which will enable you to sell Poly endpoints to a broader range of customers!

Speaker: Darren Knapp, Director, Global Cloud and Service Provider Group at Poly

Open to all attendees.

12:55pm - 1:20pm 25 mins
Info
Keynote Programming
TopGun51 Channel Chiefs Panel
  • Moderator Diane Krakora - Founder & CEO, PartnerPath
  • Panelist Craig Schlagbaum - Vice President Indirect Channels, Comcast Business
  • Panelist Suzanne Swanson - Vice President, Worldwide Channels, Trustwave

Open to all attendees. 

1:20pm - 1:30pm 10 mins
Info
Keynote Programming
Lightning Talk:Teach Old Cities New Tricks: The Public Sector Cloud Opportunity presented by AWS

State and local government customers are looking to the cloud for citizen services, justice and public safety, transportation, health and more. Tap into this growing opportunity with Amazon Web Services (AWS) — the cloud with the most functionality, innovation and experience. From smart cities to dashboards to abate homelessness and opioid usage, you can help agencies nationwide achieve their missions to better serve constituents. Attend the keynote to learn about the total available market within state and local governments nationwide.

Speaker: Dan Kasun, Head of ISV Alliances, Worldwide Public Sector

Open to all attendees. 

1:30pm - 1:55pm 25 mins
Info
Keynote Programming
Keynote

Open to all attendees.

2:00pm - 2:45pm 45 mins
Info
Careers Track
Training: The Continuous Need for Professional Development
  • Speaker Edward Tuorinsky - Managing Principal, DTS

They say once you learn to ride a bike you never forget. In today’s complex world, that bike is constantly changing, and the learning never stops. Training is important for all professions and essential for organizational success and employee retention. Not only is it often overlooked, many organizations incorrectly assume that their staffs will seek out training on their own or that providing them with advanced training will make them more appealing to competition — and that’s taking a big chance with a valuable resource. This session will give insight into how to establish — and prioritize — training for your staff. We will outline a program that addresses organizational culture, management objectives and the needs of individuals within your staff. Training is about winning battles in a constantly changing environment.

All Access pass or Conference & Expo pass required to attend this session. 

2:10pm - 2:20pm 10 mins
Info
Channel Partners Studio
Coffee with Craig & Kevin
  • Craig Galbraith - Executive Editor, Channel Partners/Channel Futures
  • Kevin Morris - Director, Business Development, Channel Partners/Channel Futures

Coffee with Craig & Kevin, the Channel Partners podcast, welcomes industry experts to discuss the hottest topics in the channel, including the latest in technology and how you can improve your business. Join them live at Evolution and hear what’s on the minds of top vendors, master agents, distributors and partners — with a unique brand of humor built in.

Open to all attendees & exhibitors.


2:20pm - 3:05pm 45 mins
Info
Channel Partners Studio
Channel Partners Studio Interviews

Schedule

2:10 - 2:25 p.m. 

2:25 - 2:40 p.m.  

2:40 - 2:55 p.m.  

Open to all attendees and exhibitors.

2:40pm - 3:10pm 30 mins
Info
Channel Futures Theater
Channel Futures Theater Session

Open to all attendees and exhibitors.

3:00pm - 3:45pm 45 mins
Info
Business Strategy Track
Why Business Value Should Be Your First Concern and How to Create More of It
  • Speaker Arlin Sorensen - VP Peer Groups, ConnectWise

This session will focus on the importance of creating business value in your organization. Every company transitions, and the outcome of that action is completely dependent upon business value. The session will address why it matters and, more importantly, explore the levers available in your company to create more business value as well as the detractors that can deflate it. We’ll look at positive actions you can take which ultimately translate into a better future. There will be plenty of examples and stories of the good, the bad and the ugly.

All Access pass or Conference & Expo pass required to attend this session.

3:00pm - 3:45pm 45 mins
Info
Careers Track
How “Birds of a Feather” Groups Can Help Your Business Soar
  • Moderator James Anderson - Associate Editor, Channel Partners
  • Panelist Stacy Conrad - Director of Channel Sales, Southeast, TPx
  • Panelist Hilary Gadda - Co-Founder, Alliance of Channel Women & Director, National Channel Development, TPx Communications
  • Panelist Kelli McMillan - Channel Sales Manager - Partner Advocate, Five9
  • Panelist Tamara Prazak - Director, Channel Strategy & Marketing, Cyxtera
  • Panelist Dante White - Channel Sales Director, RingLogix

Join this unique panel of representatives from the special interest groups that meet at Channel Partners events. They’ll share insights on how to engage with their members, why you should support BoF efforts in your business and tips on filling your hiring pipeline with a diverse flock of talented people. 

All Access pass or Conference & Expo pass required to attend this session. 

3:00pm - 6:00pm 180 mins
Networking
Pub Crawl
3:05pm - 4:05pm 60 mins
Info
Channel Partners Studio
New Exhibitors News Desk

Open to all attendees and exhibitors. 

3:10pm - 3:50pm 40 mins
Info
Channel Futures Theater
Don’t Fear Security Selling
  • Moderator Andrew Lydecker - President, AVANT Communications

Are you the very first person your customer calls when they have a breach? If not, you’re losing money, clients and mindshare. Many partners hold back from offering security services because they’re worried about speaking the lingo or connecting with the right suppliers. Sound familiar? Then this session is for you. Avant Communications president and co-founder Drew Lydecker and a panel of peers will share security success stories and confidence builders so that when the next DDoS or ransomware attack hits, it’s your number on speed dial.

Open to all attendees and exhibitors. 

3:55pm - 4:15pm 20 mins
Info
Channel Futures Theater
Channel Futures Theater Session sponsored by AWS


Open to all attendees & exhibitors.

4:00pm - 4:50pm 50 mins
Info
Careers Track
Career Advice From the C-Suite
  • Moderator Kathleen Connolly - General Manager, Informa Tech
  • Panelist Jason Magee - CEO, ConnectWise
  • Panelist Richard Jalkut - President & CEO, TPx

Join Dick Jalkut, CEO of TPx; Jason McGee, CEO of Connectwise; and our moderator Kathleen Connolly, General Manager at Informa Tech, for an intimate career discussion. Together these leaders have decades of experience in a wide variety of channel roles. If getting to “C” level is on your bucket list, this is your opportunity to gain first-hand insights.

All Access pass or Conference & Expo pass required to attend this session. 

4:00pm - 4:50pm 50 mins
Info
Thunderdome
Go Inside the Channel Partners Thunderdome: RMM
  • Ringmaster Bryan Reynolds - Director, Sales Operations, TBI
  • Inquisitor Jeffrey Tebele - Founder & CEO, RCS Professional Services

No steel cages here, just a forum where attendees can face a panel of top RMM suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

WHY ATTEND? The choice of which RMM system to use is make-or-break for MSPs. While many have chosen their camps, these suppliers are in a private-equity-funded arms race to one-up one another and gather long-term and new managed service providers. This always-entertaining session is a must-attend if you’re considering adding an RMM system or switching your supplier.

You will hear from the following suppliers during this session:

Rob Rae, VP of Business Development, Datto

Open to all attendees and exhibitors. 

4:05pm - 4:25pm 20 mins
Info
Channel Partners Studio
Turning Information to Insight sponsored by Intrado

Connecting people and organizations with the right information at the right time is mission-critical to the success of any business today. In this session we will cover how partners can grow their revenue with cloud-based technologies that enable their customers to see the big picture and gain the insight needed to reach better decisions on the issues that matter most. Learn about new tools and enhancements available from Intrado that can facilitate an easier, more reliable and more efficient exchange of ideas and data.

Speaker: Wade Wing, Director, US Channels, Intrado 

Open to all attendees and exhibitors. 

4:25pm - 4:45pm 20 mins
Info
Channel Partners Studio
Importance of Colo & Interconnection in a Cloud-Enabled World sponsored by Cyxtera

In today’s evolving hybrid IT and multicloud landscape, interconnection has never been more important.  Are your clients prepared?

Please join Cyxtera for a panel discussion featuring AVANT, Intelisys and Telarus for key tips for leveraging colocation and interconnection as anchor solutions to increase your earnings and enable your clients to future-proof their hybrid IT deployments. Topics include how to guide your clients through:

  • ·Deployments that accelerate time-to-market and reduce complexity
  • ·Alternatives for workloads when cloud does not fit from a cost or security perspective
  • ·Interconnection solutions that optimize costs and performance

Moderator: Tina Gravel, SVP Global Channels & Alliances, Cyxtera

Open to all attendees and exhibitors. 

4:45pm - 5:00pm 15 mins
Info
Channel Partners Studio
Channel Partners Studio Interview

Schedule

4:45 - 5 p.m.    WTG

Open to all attendees and exhibitors. 

5:00pm - 5:50pm 50 mins
Info
Partner Breakout Session
High-Margin, Low-Maintenance: Reselling Native Office 365 Email Security presented by Vade Secure

Harvesting Microsoft Office 365 credentials is the most profitable activity for cybercriminals. That’s why Microsoft is the most impersonated brand with hackers, who are increasingly using compromised legitimate Office 365 accounts to launch damaging attacks.

Discover how to grow your business by reselling Vade Secure’s email security add-on for Office 365. Explore our solution’s native O365 integration along with utilizing machine learning to block unknown phishing, spear phishing and malware attacks. Lastly, we’ll introduce our new auto remediate feature and show you how you can offer ancillary threat remediation services to clients to further grow your business.

Speaker: Trey King, Solutions Architect with Vade Secure

Open to all attendees and exhibitors. 

5:00pm - 5:25pm 25 mins
Info
Channel Partners Studio
Channel Partners Awards Show

Open to all attendees and exhibitors.

5:25pm - 5:55pm 30 mins
Info
Channel Partners Studio
Business Transformation Station Live

Join us at the Channel Partners Studio as we spotlight the exhibitors livening up our transformation hub. They'll share insights on ways they can help you grow your business in 2019. 

Panelists:

Thomas M. Forte, Director of Business Development, Inteserra

George Leith, CRO, Vendasta

Brad Parnell, Senior Account Executive, IPpay

Open to all attendees and exhibitors. 

5:55pm - 6:00pm 5 mins
Info
Channel Partners Studio
Passport Drawing

Open to all attendees and exhibitors. 

7:00pm - 8:30pm 90 mins
Info
Networking
Channel Partners Top Gun 51 Awards Dinner

The Channel Partners Top Gun 51 is an elite group of top channel executives chosen each year for their leadership, vision and innovation. The combined IT and telecom channel is going through unprecedented change. Partners depend on visionaries, like those in this select group, to pioneer new and innovative services and products that will enable them to grow their businesses and help clients in their digital transformation journeys.


By invitation only.